MAUDE Adverse Event Report: BAUSCH + LOMB PREMIUM VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB PREMIUM VACUUM PHACO PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5110
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product will not be returned as hospital policy does not allow return.The particle has been requested for analysis.Manufacturing and sterilization records for this device were reviewed and found to be acceptable.The investigation is underway.
 
Event or Problem Description
A user facility in the united kingdom reported that the surgeon noticed a small foreign body flush into anterior chamber at start of phaco.The object was removed.It was described as ¿white plastic¿, and translucent material.No patient injury.
 
Additional Manufacturer Narrative
Correction: section b2, e, country of origin is ireland rather than the united kingdom as originally reported.The particle cannot be returned due to shipping company restrictions so no further investigation into root cause is possible.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.
 
Event or Problem Description
A user facility in ireland.

Brand Name
PREMIUM VACUUM PHACO PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blv
saint louis, MO 63122
6362263220
MDR Report Key16702841
Report Number0001920664-2023-70033
Device Sequence Number3640835
Product Code HQC
UDI-Device Identifier20757770057010
UDI-Public(01)20757770057010(17)251008(10)X2949
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/08/2025
Device Model NumberBL5110
Device Catalogue NumberBL5110
Device Lot NumberX2949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown